# SDR CA110222003

- Difficulty date: February 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,765 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Torque Sensor
- Part time: 38,727 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REJECTED TAKEOFF WHEN THE RT ENGINE TORQUE INDICATION WAS LOST.  LINE MAINTENANCE DETERMINED THAT THE LOST OF INDICATION WAS THE RESULT OF A FAULTY TORQUE SENSOR CONDITIONER UNIT, TSCU.  THE RT ENGINE TSCU WAS REPLACED AND THE SYSTEM CHECKED SERVICEABLE.  THE TSCU IS MFG.
